# SDR DXTA2020111204339

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0091
- Aircraft time: 3,223 hours, 2,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: 99161732
- Part serial: 0122
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OPENED CABIN DOOR AND ON THE WAY DOWN A LOUD CRACK SOUNDED INTERNALLY.  ATTEMPTED TO CLOSE THE DOOR AND THE DOOR ONLY MOVED UP TOWARDS CLOSED POSITION ABOUT TWO FEET THEN STOPS.  TRIED TO DISENGAGE CLUTCH TO MANUALLY CLOSE DOOR IN ORDER TO MEL AND COULD NOT DISENGAGE CLUTCH.  FOUND DOOR LIFT MOTOR HAD FAILED REMOVED ENTRY DOOR LIFT MOTOR PN GM50A-3 (ALT PN 9916173-2) SN 0122 DUE TO FAILURE AND INSTALLED PN GM50A-3 SN 0030 REPAIRED BY AMETEK, IAW CE680A MM CHAPTER 52-15-05 REV 11.  OPERATIONAL COMPLETE.
